# SDR UALA2013062704481

- Difficulty date: June 26, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 65,141 hours, 24,103 cycles
- Engine: Iae V2527A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT CRANK ON START.  TROUBLESHOT IAW TSM 49-40-00.  R & R IGNITION UNIT REF AMM 49-41-38.  OPS NORMAL.
